# SDR CALA2025081107531

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 72,022 hours, 32,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING TEST RESULTS WITH FAULT EPSU EXT LOAD EMER R.   REPLACED RT AFT EMERGENCY OVERWING LIGHT ASSY IAW AMM 33-51-15-400-001-A, OPS TESTED GOOD.
